# SDR SWAA2023061256856

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 16,634 hours, 8,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER FLOOR PANEL ROW 17 DELAMINATED<[01] R&R CABIN CENTER FLOOR PANEL ROW 17 IAW AMM 53-21-00. NO DEFECTS NOTED.
